# SDR AALA202312078981

- Difficulty date: December 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,868 hours, 33,385 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  LAVATORY A DOOR STUCK. MAINTENANCE REINSTALLED LAVATORY A DOOR IAW DIEHL CMMM 25-41-51  TASK 25-41-51-400-815-P01. STEP 152.C (1),(G).
